HomeLatest ThreadsGreatest ThreadsForums & GroupsMy SubscriptionsMy Posts
DU Home » Latest Threads » Forums & Groups » Topics » Science » Science (Group) » A Man Took a Whole Bottle...

Fri Jan 11, 2019, 12:14 AM

A Man Took a Whole Bottle of Viagra. Then He Saw 'Doughnut-Shaped' Spots in his Vision


By Rachael Rettner, Senior Writer | January 10, 2019 02:37pm ET

Bigger isn't always better and that especially applies to Viagra dosages.

Indeed, consuming excessive amounts of sildenafil the active ingredient in Viagra may be toxic for cells in the eye. This happened to a man in Massachusetts who developed vision loss after consuming an entire bottle of Viagra, according to a new report.

The man, who is in his mid-50s, drank a 30-milliliter bottle of liquid sildenafil all at once. The bottle contained 750 milligrams of the erectile dysfunction drug, about 10 times the recommended dose, according to the report, published today (Jan. 10) in the journal JAMA Ophthalmology.

Then, the eye problems began and didn't go away. After two months, the man went to the doctor and described his vision defects, which produced a ring or "doughnut" shape in his vision. [Viagra Goes Generic: 5 Interesting Facts About the 'Little Blue Pill']

More:
https://www.livescience.com/64468-viagra-overdose-vision-loss.html

5 replies, 568 views

Reply to this thread

Back to top Alert abuse

Always highlight: 10 newest replies | Replies posted after I mark a forum
Replies to this discussion thread
Arrow 5 replies Author Time Post
Reply A Man Took a Whole Bottle of Viagra. Then He Saw 'Doughnut-Shaped' Spots in his Vision (Original post)
Judi Lynn Jan 11 OP
Historic NY Jan 11 #1
PJMcK Jan 11 #2
Fortinbras Armstrong Jan 11 #3
llmart Jan 11 #4
defacto7 Jan 11 #5

Response to Judi Lynn (Original post)

Fri Jan 11, 2019, 01:20 AM

1. In other words he's still dysfunctional

Reply to this post

Back to top Alert abuse Link here Permalink


Response to Judi Lynn (Original post)

Fri Jan 11, 2019, 02:52 AM

2. What a fool

Should I care about such an idiot?

Let's see, if he has a cold, should he drink a whole bottle of NyQuil?

There's a reason there are prescribed dosages. Medicines are powerful chemicals.

Reply to this post

Back to top Alert abuse Link here Permalink


Response to PJMcK (Reply #2)

Fri Jan 11, 2019, 06:40 AM

3. Exactly. He did something really stupid, and is suffering the consequences. n/t

Reply to this post

Back to top Alert abuse Link here Permalink


Response to Judi Lynn (Original post)

Fri Jan 11, 2019, 07:42 AM

4. Proving that more is not always better.

What an idiot.

Reply to this post

Back to top Alert abuse Link here Permalink


Response to Judi Lynn (Original post)

Fri Jan 11, 2019, 02:11 PM

5. But did he get an erection for more than 4 hours?

If so he may have more permanent disfunctions than sight.

Reply to this post

Back to top Alert abuse Link here Permalink

Reply to this thread